# SDR AU960816

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Malfunction
- Location: Copilot Rudder
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INTERMITTENT KNOCKING NOISE COMING FROM COPILOTS RUDDER PEDAL  AREA - INVESTIGATION COULD FIND NO FAULTS
